# SDR ZIAA00017

- Difficulty date: November 4, 2000
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N346HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8005171
- Condition: Cracked
- Location: Lt Wing
- Part time: 52,621 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT DRY BAY UPPER SURFACE, CRACK INDICATION COMING FROM FASTENER HOLE BETWEEN RISERS 46-47 AT WS 200, APPROX 1.5 INCH IN LENGTH.  CLEANED CRACK PER L-188 SRM 51-2-7 PAGE 2.  REPAIRED PER ZANTOP DWG M16-R01.  (M)
